# SDR UIEA2013012300025

- Difficulty date: January 20, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 56,660 hours, 8,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND BY L1 DOOR,  3.80 X .125 DEEP.  REPAIRED IAW EO 4453A127
